Next Article in Journal
Bounded Gaps between Products of Special Primes
Next Article in Special Issue
Convergence of the Quadrature-Differences Method for Singular Integro-Differential Equations on the Interval
Previous Article in Journal
On the Folded Normal Distribution
Previous Article in Special Issue
One-Dimensional Nonlinear Stefan Problems in Storm’s Materials
Mathematics 2014, 2(1), 29-36; doi:10.3390/math2010029
Article

Some New Integral Identities for Solenoidal Fields and Applications

Received: 31 December 2013; in revised form: 7 February 2014 / Accepted: 19 February 2014 / Published: 3 March 2014
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
Download PDF [171 KB, updated 4 March 2014; original version uploaded 3 March 2014]
Abstract: In spaces Rn, n ≥ 2, it has been proved that a solenoidal vector field and its rotor satisfy the series of new integral identities which have covariant form. The interest in them is explained by hydrodynamics problems for an ideal fluid.
Keywords: rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Semenov, V.I. Some New Integral Identities for Solenoidal Fields and Applications. Mathematics 2014, 2, 29-36.

AMA Style

Semenov VI. Some New Integral Identities for Solenoidal Fields and Applications. Mathematics. 2014; 2(1):29-36.

Chicago/Turabian Style

Semenov, Vladimir I. 2014. "Some New Integral Identities for Solenoidal Fields and Applications." Mathematics 2, no. 1: 29-36.


Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert